MathSciNet Relay Station
MathSciNet bibliographic data
MR1088816 (91k:47036) 47A68 (46B20)
Leung, Denny H. Factoring operators through Hilbert space. Israel J. Math. 71 (1990), no. 2, 225–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement